Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Kazhdan-Lusztig theory of super type D and quantum symmetric pairs

Author: Huanchen Bao
Journal: Represent. Theory 21 (2017), 247-276
MSC (2010): Primary 17B10
Published electronically: September 13, 2017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We reformulate the Kazhdan-Lusztig theory for the BGG category $ \mathcal {O}$ of Lie algebras of type D via the theory of canonical bases arising from quantum symmetric pairs initiated by Weiqiang Wang and the author. This is further applied to formulate and establish for the first time the Kazhdan-Lusztig theory for the BGG category $ \mathcal {O}$ of the ortho-symplectic Lie superalgebra $ \mathfrak{osp}(2m\vert 2n)$.

References [Enhancements On Off] (What's this?)

  • [BKLW] H. Bao, J. Kujawa, Y. Li, and W. Wang, Geometric Schur duality of classical type, (with Appendix by Bao, Li and Wang), arXiv:1404.4000v3.
  • [BB] Alexandre Beĭlinson and Joseph Bernstein, Localisation de $ g$-modules, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 15-18 (French, with English summary). MR 610137
  • [BK] J.-L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981), no. 3, 387-410. MR 632980,
  • [BK15] M. Balagovic and S. Kolb Universal K-matrix for quantum symmetric pairs, arXiv:1507.06276.
  • [Br1] J. Brundan, Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $ \mathfrak{gl}(m\vert n)$, J. Amer. Math. Soc. 16 (2003), 185-231.
  • [BLW] J. Brundan, I. Losev, and B. Webster, Tensor product categorifications and the super Kazhdan-Lusztig conjecture, preprint 2013, arXiv:1310.0349.
  • [BW13] H. Bao and W. Wang, A new approach to Kazhdan-Lusztig theory of type B via quantum symmetric pairs, arXiv:1310.0103v2.
  • [BW16] H. Bao and W. Wang, Canonical bases arising from quantum symmetric pairs, in preparation.
  • [CLW11] S.-J. Cheng, N. Lam, and W. Wang, Super duality and irreducible characters of ortho-symplectic Lie superalgebras, Invent. Math. 183 (2011), 189-224.
  • [CLW15] S.-J. Cheng, N. Lam, and W. Wang, Brundan-Kazhdan-Lusztig conjecture for general linear Lie superalgebras, Duke J. Math. (2015),
  • [CW] Shun-Jen Cheng and Weiqiang Wang, Dualities and representations of Lie superalgebras, Graduate Studies in Mathematics, vol. 144, American Mathematical Society, Providence, RI, 2012. MR 3012224
  • [ES] M. Ehrig and C. Stroppel, Nazarov-Wenzl algebras, coideal subalgebras and categorified skew Howe Duality, arXiv:1310.1972.
  • [FL] Zhaobing Fan and Yiqiang Li, Geometric Schur duality of classical type, II, Trans. Amer. Math. Soc. Ser. B 2 (2015), 51-92. MR 3402700,
  • [Jim] Michio Jimbo, A $ q$-analogue of $ U({\mathfrak{g}}{\mathfrak{l}}(N+1))$, Hecke algebra, and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), no. 3, 247-252. MR 841713,
  • [Kac] V. G. Kac, Lie superalgebras, Advances in Math. 26 (1977), no. 1, 8-96. MR 0486011,
  • [Ka] M. Kashiwara, On crystal bases of the $ Q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), no. 2, 465-516. MR 1115118,
  • [KL] David Kazhdan and George Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), no. 2, 165-184. MR 560412,
  • [Ko] Stefan Kolb, Quantum symmetric Kac-Moody pairs, Adv. Math. 267 (2014), 395-469. MR 3269184,
  • [Le] G. Letzter, Symmetric pairs for quantized enveloping algebras, J. Algebra 220, 729Ð-767 (1999).
  • [Lu1] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447-498.
  • [Lu2] G. Lusztig, Introduction to Quantum Groups, Modern Birkhäuser Classics, Reprint of the 1993 Edition, Birkhäuser, Boston, 2010.
  • [LW] Y. Li and W. Wang, Positivity vs negativity of canonical bases, arXiv:1501.00688v3.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B10

Retrieve articles in all journals with MSC (2010): 17B10

Additional Information

Huanchen Bao
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742

Received by editor(s): January 19, 2017
Received by editor(s) in revised form: July 25, 2017
Published electronically: September 13, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society